Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


UTI and antibiotics
Dec 19, 2012

Hi doc, I was amazed at ur fast response since in a country like mine many docs guess and treat. You recommended Fluoroquinolone to treat UTI. I am currently on Ciprofloxacin. My symptoms are urgent need to urinate, no burning, no discharge, slight pain that last seconds. No relief 2 pills now. Do u think its a UTI? Is fluoro and cipro the same antibiotic? I am thinkin if I really have a UTI now. Pls advise.

Response from Dr. Young

Hi and thanks for the follow up.

Yes, ciprofloxacin is a fluoroquinolone antibiotic.

Your symptoms could be because of a UTI, and it sometimes takes several days for the symptoms to improve after starting appropriate treatment.

Hope that's helpful, BY



Previous
Switching time zones (2)
Next
HIV UTI treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement